My son sometimes feels breathlessness. I have consulted the doctor. The doctor asked for chest X-ray and ECG but both are normal. The doctor said that the reports are fine.
Please tell the reason and provide the management.
Welcome to icliniq.com.
There could be multiple reasons for shortness of breath. Usually, lungs or heart problems. Also, low hemoglobin can cause shortness of breath.Now, firstly, after how much exertion he gets shortness of breath? Is this shortness occurs only during a particular time like in the morning? Are there any symptoms other than shortness of breath like wheezing, whistle like sound during shortness of breath? How this shortness of breath begins? Since when is this happening? Does this happen in every winter?
So, in short, tell me some more details about shortness of breath as there are numerous causes for shortness of breath. Also, tell what possibilities were kept by your physician? The common cause of shortness of breath is asthma and heart problems where ECG (electrocardiography) can be normal many a times and low hemoglobin.
So, since his ECG is normal, the next step is echocardiography. Echo will complete the cardiac evaluation, and we can be assured regarding the cardiac cause. So, get back with some information.
Sometimes, shortness can be felt normally also if someone is not accustomed to activities. But, in this situation, we should rule out heart and lungs problem. X-ray is fine for lungs and echo for heart and also hemoglobin.
I hope this helps.
Thank you doctor,
He feels breathlessness after three or four days not daily. He is 17 years old. Also, check the level of oxygen that is 99 %. The doctor said that it may be anxiety.
Kindly suggest some suitable measure.
Welcome back to icliniq.com.
So, it does not look like any problem. Because if any problem would have been there, then he should have got shortness of breath daily. So, likely cause is anxiety and his unaccustomed nature of activities.
He should gradually start and increase his activities. He should also get prescribed tablet Ciplar LA (Propranolol Hydrochloride) 10 mg daily gradually to be increased to 20 mg. This should be taken if pulse rate is more than 65 per minute.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. read all the reports (attachment removed to protect patient identity) including your CT scan. It is very sad to be in such a situation with multiple problems. Metastatic breast cancer with underlying lung comorbidities is the cause of her breathl... Read fullWhat causes mood swings and feeling of depression?
to feelings of low depression ... You are having mood elevations as well as depression ... Read fullIs it safe to take both Adderall and Propranolol?
.. here to help you. The fear and uncomfortable feel of standing and speaking in front of crowd is due to anxiety only, which can be an independent entity or can be associated with ADHD (attention deficit hyperactivity disorder) itself. Propranol... Read full
Also Read Answers From:
Ask your health query to a doctor online?Ask a General Medicine Physician Now